Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Steroid acne, cosvate gm, metrogyl, fexofenadine hydrochloride tablets, doxyxycline tablets, dull skin treatment

My age is 19 and from last 1 yr am suffring from steroid acne , as i was using cosvate gm for a long time. i saw it to skin doctor and he advised me apply metrogyl gel before going to sleep. fexofenadine hydrochloride tablets, doxyxycline tablets. by taking this medication my complexion is going dull. will it become dull for always or there is some remedy to cure the dullness of my skin.
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  943
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello ma'am. When the steroid induced acne is extensive, it may leave a dullness behind. Continue the treatment advised by the doctor. Along with this use:
1. Umbrella, Hat before going out in sun
2. Oil free sunscreen
3. Ask you doctor for chemical peeling as it is very effective remedy for dullness.
Answered: Tue, 24 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor